# SDR LC1R20130206001

- Difficulty date: February 6, 2013
- Submitted: February 6, 2013
- Operation: General aviation
- Aircraft: N615D
- Make and model: Cirrus SR20
- Aircraft serial: 1853
- Aircraft time: 955 hours
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: C22945REVP
- Part serial: BB1493B
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION SOME CRACKS WERE DISCOVERED IN THE SPINNER BACK BULKHEAD NECESITATING A REPLACEMENT OF THE BULKHEAD.  WHEN THE PROP WAS REMOVED AND THE BOLTS HOLDING THE BULKHEAD TO THE PROP WERE LOOSENED, IT WAS DISCOVERED THAT ALL 16 RIVETS WERE SHEARED AND THE DOUBLERS FELL OFF EASILY.  THIS CONDITION WAS NOT NOTICABLE WITHOUT BEGINING TO REMOVE THE BULKHEAD BECAUSE NONE OF THE RIVET HEADS OR TAILS WERE MISSING AND THERE WAS NO OTHER INDICATIONS TO ALERT THE TECHNICIAN TO THE ISSUE, THE MOUNTING BOLTS HELD THE DOUBLERS TO THE BULKHEAD QUITE SECURELY.  HAD THERE NOT BEEN A CRACK THAT DEVELOPED IN THE BASE METAL OF THE BULKHEAD, IT WOULD HAVE BEEN LIKELY THAT THESE SHEARED RIVETS WOULD HAVE GONE UNNOTICED FOR SOME TIME UNTIL PERHAPS SEVERAL RIVET HEADS OR TAILS WOULD HAVE FALLEN FROM THEIR HOLES.
